# SDR SWAA2022101746831

- Difficulty date: September 28, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45 BS 540+14; BS 580; BS 600+13; BS 620+14; BS 640+18; BS 660+15-660+19; BS 680+9. / [01] SEAT TRACK FROM BS 540-727B RBL 45 TO BE REPLACED ON FAULT TTG8Q00F3486;[02] COMPLETE;[03] TSR ATTACHED FOR CLEARIFICATION;[04] CERTIFY;[05] VERIFIED CORRECTIVE ACTION 1.
